Armenian Journal of Mathematics

On a Riemann boundary value problem for weighted spaces in the half-plane

Aghekyan, Smbat and Hayrapetyan, Hrachik M. (2019) On a Riemann boundary value problem for weighted spaces in the half-plane. Armenian Journal of Mathematics, 11 (7). pp. 1-14. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
276Kb

Abstract

The paper considers the Riemann boundary value problem in the half-plane in the class of functions that are $C(\rho)$-continuous with respect to the weight $\rho(x)$, when the weight function has infinite number of zeros. Necessary and sufficient conditions for solvability of the problem are established. If the problem is solvable, solutions are represented in an explicit form.

Item Type:Article
Uncontrolled Keywords:Riemann boundary value problem, weighted space, factorization, homogeneous problem, Sokhotski-Plemelj formula
Subjects:41-xx Approximations and expansions
ID Code:848
Deposited By:Professor Anry Nersesyan
Deposited On:27 May 2019 12:01
Last Modified:27 May 2019 12:01

Repository Staff Only: item control page